# SDR SWAA960401

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 219
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND UPPER SIDE OF FRAME CORRODED AT AFT SIDE OF LOWER NOSE COMPARTMENT, BS 219 WL 165 LBL 7.  REPAIRED PER BOEING SRM.
